MathSciNet Relay Station
MathSciNet bibliographic data
MR1602060 (99b:14026) 14H10 (14M30)
Jarvis, T. J. Torsion-free sheaves and moduli of generalized spin curves. Compositio Math. 110 (1998), no. 3, 291–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement